Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 213, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2015, 3:38 PM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 3:38 PM CDT (20:38 UTC)
- Expired
- Jun 26, 2015, 4:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
868
WUUS54 KTSA 262038
SVRTSA
OKC001-021-135-262115-
/O.NEW.KTSA.SV.W.0213.150626T2038Z-150626T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 415 PM CDT
* AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
TENKILLER STATE PARK...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VIAN...GORE...MARBLE CITY...BUNCH...LAKE TENKILLER STATE PARK...
COOKSON...BRUSHY...CHEROKEE LANDING STATE PARK...BRUSHY LAKE STATE
PARK AND BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3551 9512 3575 9512 3582 9468 3549 9468
TIME...MOT...LOC 2038Z 273DEG 23KT 3561 9505
HAIL...1.25IN
WIND...60MPH
$$
691 follow-up statement
134 WWUS54 KTSA 262109 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 409 PM CDT FRI JUN 26 2015 OKC001-021-135-262115- /O.CON.KTSA.SV.W.0213.000000T0000Z-150626T2115Z/ CHEROKEE OK-SEQUOYAH OK-ADAIR OK- 409 PM CDT FRI JUN 26 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR SOUTHEASTERN CHEROKEE...NORTHWESTERN SEQUOYAH AND SOUTHWESTERN ADAIR COUNTIES... AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARBLE CITY... MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... VIAN...GORE...MARBLE CITY...BUNCH...LAKE TENKILLER STATE PARK... COOKSON...BRUSHY...CHEROKEE LANDING STATE PARK...BRUSHY LAKE STATE PARK AND BOX. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3551 9512 3575 9512 3582 9468 3549 9468 TIME...MOT...LOC 2108Z 273DEG 23KT 3560 9481 HAIL...<.75IN WIND...60MPH $$ 69
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:36 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 26, 2:36 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 236 PM CDT FRI JUN 26 2015 .DISCUSSION... COLD FRONT CURRENTLY NEAR THE INTERSTATE 44 CORRIDOR WITH THE STRONGER CONVECTION DISPLACED EVEN FURTHER SOUTHWARD FROM FAR NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA. STRONG INSTABILITY AND WEAK SHEAR DEFINE THE PREFRONTAL ENVIRONMENT W/ POTENTIAL FOR POCKETS OF SEVERE WEATHER TO CONTINUE THROUGH MID EVENING...WITH THE PASSING COLD FRONT MARKING THE END OF THE POTENTIAL. DRY AND MILD EARLY SUMMER CONDITIONS WILL PREVAIL THROUGH SUNDAY WITH THE PATTERN ALOFT DOMINATED BY A HIGH AMPLITUDE RIDGE WEST / TROUGH EAST PLACING NORTHWESTERLY FLOW ALOFT THROUGH THE PLAINS. THE RESULT WILL BE SEVERAL WEAK FRONTAL PASSAGES OCCURRING OVER THE UPCOMING WEEK...AND ASSOCIATED THUNDERSTORM CHANCES. THE CURRENT TIMING INCREASES PRECIP CHANCES SUNDAY NIGHT...AND AGAIN LATE TUESDAY INTO WEDNESDAY...AND POSSIBLY AGAIN BY LATE FRIDAY INTO THE WEEKEND. TEMPS LOOK TO REMAIN NEAR SEASONAL NORMALS. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 86 66 89 / 20 0 0 10 FSM 69 86 66 89 / 70 0 0 0 MLC 69 84 64 87 / 60 0 0 0 BVO 65 85 62 89 / 10 0 0 10 FYV 64 81 59 84 / 50 0 0 0 BYV 64 81 60 83 / 50 0 0 10 MKO 67 84 64 87 / 50 0 0 0 MIO 65 84 63 87 / 20 0 0 10 F10 68 84 65 88 / 50 0 0 0 HHW 71 86 66 88 / 70 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....07
Hazardous weather outlook, Jun 26, 1:34 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT FRI JUN 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT FRI JUN 26 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL FOCUS MAINLY
ALONG/NEAR AND OLD THUNDERSTORM OUTFLOW BOUNDARY IN SOUTHEAST
OKLAHOMA AND ALONG OR NEAR A COOL FRONT SLICING THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.
MARGINAL WIND FIELDS WILL COMBINE WITH AMPLE INSTABILITY
TO PRODUCE SOME STRONG AND SEVERE THUNDERSTORMS THIS AFTERNOON
INTO THE EVENING HOURS. DAMAGING WIND AND LOCALLY HEAVY RAIN
WILL BE THE PRIMARY THREATS WITH HAIL A LESSER THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
DRY MILD CONDITIONS WILL PREVAIL OVER THE WEEKEND.
INTERMITTENT THUNDERSTORM CHANCES RETURN NEXT WEEK
AS NORTHWEST UPPER FLOW DEVELOPS ACROSS THE CENTRAL
AND SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 26, 2:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT FRI JUN 26 2015
OKZ065>067-070-071-073-261945-
OKFUSKEE OK-MUSKOGEE OK-PITTSBURG OK-MCINTOSH OK-OKMULGEE OK-
WAGONER OK-
200 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
SOUTHWESTERN WAGONER...NORTH CENTRAL PITTSBURG...NORTHWESTERN
MUSKOGEE...EASTERN OKMULGEE AND MCINTOSH COUNTIES UNTIL 245 PM CDT...
AT 159 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BALD HILL TO 4 MILES EAST
OF DUSTIN TO 7 MILES NORTH OF LAMAR...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OKMULGEE...EUFAULA...HENRYETTA...CHECOTAH...MORRIS...DEWAR...
SCHULTER...TAFT...BOYNTON...GRAYSON...COUNCIL HILL...HANNA...
HOFFMAN...STIDHAM...LAKE EUFAULA STATE PARK...VIVIAN...BALD HILL...
RAIFORD...WAINWRIGHT AND HITCHITA.
LAT...LON 3577 9596 3577 9549 3530 9555 3516 9583
3516 9598 3529 9598 3529 9603
TIME...MOT...LOC 1859Z 263DEG 16KT 3571 9589 3527 9596 3520 9609
69Special weather statement, Jun 26, 2:18 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI JUN 26 2015
ARZ010-011-262000-
WASHINGTON AR-MADISON AR-
218 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND EASTERN
WASHINGTON COUNTIES UNTIL 300 PM CDT...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF UPPER
BUFFALO WILDERNESS AREA TO NEAR JAPTON...AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...PETTIGREW...BOSTON...JAPTON...AURORA...WITTER...SAINT
PAUL...GEORGETOWN...CROSSES...DELANEY...DUTTON...COMBS...BRASHEARS...
WEATHERS...RED STAR AND PATRICK.
LAT...LON 3596 9347 3595 9347 3595 9349 3593 9349
3592 9351 3588 9351 3588 9352 3583 9353
3582 9352 3578 9352 3578 9356 3582 9392
3582 9393 3602 9395 3600 9345 3597 9345
TIME...MOT...LOC 1918Z 284DEG 16KT 3594 9351 3595 9383
69Special weather statement, Jun 26, 2:51 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 251 PM CDT FRI JUN 26 2015 OKZ070-072-074-262030- MUSKOGEE OK-HASKELL OK-SEQUOYAH OK- 251 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...SOUTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH COUNTIES UNTIL 330 PM CDT... AT 251 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF PORUM...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STIGLER...WARNER...VIAN...GORE...PORUM...WEBBERS FALLS...KEOTA... MCCURTAIN...WHITEFIELD...KINTA...TAMAHA...GREENLEAF STATE PARK...MC CURTAIN...LEQUIRE...LAKE TENKILLER STATE PARK...BRIARTOWN... LEWISVILLE...BOX AND KANIMA. LAT...LON 3506 9534 3564 9533 3563 9490 3506 9494 TIME...MOT...LOC 1951Z 271DEG 17KT 3537 9536 69
Local storm report, Jun 26, 3:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 4 N ENTERPRISE 35.29N 95.38W
06/26/2015 E0.88 INCH HASKELL OK PUBLIC
PENNY TO NICKEL SIZE HAIL NEAR EUFALA DAM.
&&
AEJSpecial weather statement, Jun 26, 3:10 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 310 PM CDT FRI JUN 26 2015 ARZ001-010-011-262100- WASHINGTON AR-BENTON AR-MADISON AR- 310 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON... NORTHWESTERN MADISON AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 400 PM CDT... AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF TONTITOWN...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAYETTEVILLE...SPRINGDALE...FARMINGTON...ELKINS...TONTITOWN... GREENLAND...JOHNSON...GOSHEN...OAK GROVE...SONORA...SAVOY... MAYFIELD...HARMON...SHADY GROVE...WHEELER AND TUTTLE. LAT...LON 3604 9436 3619 9434 3621 9392 3598 9396 TIME...MOT...LOC 2010Z 273DEG 20KT 3614 9426 69
Local storm report, Jun 26, 3:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 SE EUFAULA 35.25N 95.53W
06/26/2015 E60 MPH PITTSBURG OK PUBLIC
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:00 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 45 min |
| Jun 26, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 47 min |
| Jun 26, 2:51 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Jun 26, 3:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 41 min |
| Jun 26, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 24 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 60 min |
| Jun 26, 4:19 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Jun 26, 4:35 PM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Jun 26, 5:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
| Jun 26, 6:15 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Jun 26, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 53 min |
| Jun 26, 6:26 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
| Jun 26, 6:56 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.